HomeLatest ThreadsGreatest ThreadsForums & GroupsMy SubscriptionsMy Posts
DU Home » Latest Threads » Forums & Groups » Topics » Support Groups » Diabetes Support Group (Group) » Have stomach pains all th...

Thu May 29, 2014, 02:37 PM

Have stomach pains all the time. Wonder if it has anything to do with meds? Metforim, Crestor,

Lavaza, Lisinipril. Spelling probably not correct.

3 replies, 1053 views

Reply to this thread

Back to top Alert abuse

Always highlight: 10 newest replies | Replies posted after I mark a forum
Replies to this discussion thread
Arrow 3 replies Author Time Post
Reply Have stomach pains all the time. Wonder if it has anything to do with meds? Metforim, Crestor, (Original post)
jwirr May 2014 OP
TexasProgresive May 2014 #1
jwirr May 2014 #2
doxydad May 2014 #3

Response to jwirr (Original post)

Thu May 29, 2014, 03:33 PM

1. All can cause stomach trouble

Metformin- Abdominal or stomach discomfort.
Crestor- Nausea or upper stomach pain.
Lovaza - Upset stomach.
Lisinopril- Rarely indigestion.

I would take this up with the doctor if I were you and check with your pharmacist. Cause pharmacists know drugs better than doctors.

Reply to this post

Back to top Alert abuse Link here Permalink


Response to TexasProgresive (Reply #1)

Thu May 29, 2014, 03:38 PM

2. Thank you. Just saw the doctor and talked to him - going to have a colonoscopy next week and then

we will see what happens. I was very worried about cancer but now at least I have some alternative causes that may be causing it.

Reply to this post

Back to top Alert abuse Link here Permalink


Response to jwirr (Original post)

Thu May 29, 2014, 04:05 PM

3. I also had stomach problems..

So my doc has me take my meds with breakfast and that did the trick.

Reply to this post

Back to top Alert abuse Link here Permalink

Reply to this thread